# SDR DL76L080452

- Difficulty date: April 1, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 48,163 hours, 7,125 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

T/A AS WE SET TAKEOFF POWER EICAS MESSAGE UNSKED STAB TRIM ILLUMINATED DISCONTINUED T/O SPEED BELOW 80 KNOTS.  ACCOMPLISHED FIM 27-09-00 AND FOUND SATIS FOR FURTHER SERVICE.
